Join the 'Medication' group to help and get support from people like you.
We found 3832 questions associated with the 'Medication' topic.
I have been treated for depression for over 20yrs and now have severe major depression for last 6 months. I take 150 mg Effexor XR and it doesn't seem to be working. I also have anxiety and ...
Posted 30 May 2012 • 69 answers
My husband is healthy and on no other medication . Should amoxicillin be taken on an empty stomach or with food
Posted 22 Aug 2011 • 3 answers
I'm a soldier and I have been suffering with depression and anxiety for at least 8 years. I could not ask for professional help because it will affect my career so bad; It may even terminate my ...
Posted 4 Jan 2015 • 8 answers
i dont like that feeling at all but i have very bad anxiety
Posted 3 Mar 2013 • 5 answers
My younger brother has been taking his medication more then prescribed and I would like to know if he does this for a euphoric feeling or not
Posted 28 Jul 2012 • 4 answers
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many years but weight gain has not been a problem ...
Posted 29 Apr 2013 • 9 answers
I was prescribed zantac 150 mg twice daily , then was prescribed prilosec Dr 20mg once daily. I was never told to stop the first medication. Should I be taking both ?
Posted 1 Jan 2013 • 1 answer
... and have gained six pounds
Posted 5 Mar 2013 • 33 answers
Can anyone tell me how serious the "weight gain" problem is with this medications and the "word finding" issues?
Posted 24 May 2011 • 11 answers
I have not been put on any medication yet (I am going at the end of this week for that), but I have not been able to loose weight for months. I am overweight already and from what I read synthroid ...
Posted 8 Apr 2013 • 5 answers
Im 16 and have had this type of issue all of my life. I used to take 450mg of bupropion (Wellbutrin) but after 7-8 months or so I started feeling as though the medication wasn't helping anymore, ...
Posted 6 Aug 2012 • 8 answers